List of citations in Numdam for : Schwarz-type lemmas for solutions of ¯-inequalities and complete hyperbolicity of almost complex manifolds

Annales de l'Institut Fourier, Volume 54 (2004) no. 7, p. 2387-2435

Alexandre, William; Mazzilli, Emmanuel

Annales de l'Institut Fourier, Volume 64 (2014) no. 5, p. 2223-2250

Sukhov, Alexandre; Tumanov, Alexander

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 10 (2011) no. 2, p. 389-411

Rosay, Jean-Pierre

Annales de l'Institut Fourier, Volume 60 (2010) no. 6, p. 2261-2273



Gaussier, Hervé; Sukhov, Alexandre

Bulletin de la Société Mathématique de France, Volume 133 (2005) no. 2, p. 259-273